MathSciNet Relay Station
MathSciNet bibliographic data
MR1233198 35L05 (35L15)
Beals, Michael; Strauss, Walter $L^p$ estimates for the wave equation with a potential. Comm. Partial Differential Equations 18 (1993), no. 7-8, 1365–1397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement